# SDR KPVA20019

- Difficulty date: April 6, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000551
- Part serial: 63564
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1127 - HNL - OVERHEAD DOME LIGHT FELL OUT AND BROKE DURING FLIGHT.  REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD IAW PSM 1-8-2 CH 33-51-00 PAGE 201-202.  (M)
